MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00101-009-1512-5

Медицинская библиотека · Der Anaesthesist · 2009

[Methemoglobin intoxication by prilocaine in EMLA. Accidental intoxication of an infant with scald injuries].

Book A, Fehlandt C, Krija M, Radke M, Pappert D

Клинический случайСтатьяПеревод в очереди

Аннотация

The case of an infant who had received EMLA(R) for local pain therapy after scalding to 5% of the body surface with boiling water is reported. Due to the application of EMLA(R) on the injured skin and exceeding the recommended doses of prilocaine and lidocaine the child developed symptomatic methemoglobinemia. During surgical wound dressing the boy showed cyanosis, decreased peripheral oxygen saturation and potentially suffered a general seizure. With a symptomatic therapy including mechanical ventilation and anticonvulsive drugs the methemoglobinemia normalized within 9 h. The child recovered without any neurological impairment after wound treatment was completed.

Для цитирования: Book A, Fehlandt C, Krija M, Radke M, Pappert D. [Methemoglobin intoxication by prilocaine in EMLA. Accidental intoxication of an infant with scald injuries].. Der Anaesthesist. 2009. DOI: 10.1007/s00101-009-1512-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.